# SDR REXA2015122801212

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL RETAINER HAS SEVERAL GOUGES ON BOTH CORNERS.  REPLACED LOWER SEAL RETAINER WITH NEW SERVICEABLE RETAINER PN LE670-39644-1 IAW AMM 52-35-02-400-802-A01, LEAK CHECKED GOOD IAW AMM 52-00-00-790-801-A01.
